MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS, JAPANESE PANEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS, JAPANESE PANEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NJ
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.One device was received.No physical damage was found on the device.As a result of a functional test, it was confirmed that the intake/exhalation mode did not switch, and oxygen gas continued to be emitted from the main unit's output.The root cause was due to o-ring material/hardness of input manifold it was unknown what caused the problem.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced the input manifold.The device passed all functional and delivery tests.
 
Event or Problem Description
It was reported that the device had a continuous flow.There was no patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
PNEUPAC PARAPAC PLUS, JAPANESE PANEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18402469
Report Number9611178-2023-00013
Device Sequence Number19494586
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)190123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP300NJ
Device Catalogue NumberP300NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/01/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown